Please use this identifier to cite or link to this item: https://une.intersearch.com.au/unejspui/handle/1959.11/120
Title: Explicit construction of a Chern-Moser connection for CR manifolds of codimension two
Contributor(s): Schmalz, G (author)orcid ; Spiro, A (author)
Publication Date: 2006
DOI: 10.1007/s10231-005-0156-6
Handle Link: https://hdl.handle.net/1959.11/120
Abstract: In the present paper we suggest an explicit construction of a Cartan connection for an elliptic or hyperbolic CR manifold M of dimension six and codimension two, i.e. a pair, consisting of a principal bundle over M and of a Cartan connection form over P, satisfying the following property: the (local) CR transformations are in one to one correspondence with the (local) automorphisms for which. For any, this construction determines an explicit monomorphism of the stability subalgebra Lie (Aut(M)x) into the Lie algebra of the structure group H of P.
Publication Type: Journal Article
Source of Publication: Annali di Matematica, 185(3), p. 337-379
Publisher: Springer
Place of Publication: Berlin
ISSN: 1618-1891
Field of Research (FOR): 010111 Real and Complex Functions (incl Several Variables)
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 91
Views: 90
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

11
checked on Nov 27, 2018

Page view(s)

88
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check

Altmetric

SCOPUSTM   
Citations

 

Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.